Loading [MathJax]/jax/output/SVG/config.js
Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Siberian Federal University. Mathematics & Physics, 2023, Volume 16, Issue 1, Pages 56–65 (Mi jsfu1056)  

Mathematical modeling of the thin liquid layer runoff process based on generalized conditions at the interface: parametric analysis and numerical solution

Ekaterina V. Laskovetsab

a Institute of Computational Modelling SB RAS, Krasnoyarsk, Russian Federation
b Altai State University, Barnaul, Russian Federation
References:
Abstract: The problem of a thin layer of liquid flowing down an inclined substrate under conditions of a co-current gas flow is considered. Mathematical modeling is carried out on the basis of the Navier–Stokes and heat transfer equations, as well as generalized conditions at the thermocapillary boundary. Parametric analysis of the problem is made. An algorithm of numerical solution is constructed for the evolution equation determining the thickness of the liquid layer. A comparison of numerical calculations for ethanol and HFE-7100 liquids is presented. The influence of an additional term in the interface energy equation on the dynamics of the liquid layer is shown.
Keywords: Navier–Stokes equations, interface, thin layer approximation, evaporation, parametric analysis, numerical solution.
Funding agency Grant number
Russian Science Foundation 22-11-00243
This work was supported by the Russian Science Foundation, grant 22-11-00243, https://rscf.ru/project/22-11-00243/.
Received: 01.07.2022
Received in revised form: 06.07.2022
Accepted: 31.10.2022
Bibliographic databases:
Document Type: Article
UDC: 517.9
Language: English
Citation: Ekaterina V. Laskovets, “Mathematical modeling of the thin liquid layer runoff process based on generalized conditions at the interface: parametric analysis and numerical solution”, J. Sib. Fed. Univ. Math. Phys., 16:1 (2023), 56–65
Citation in format AMSBIB
\Bibitem{Las23}
\by Ekaterina~V.~Laskovets
\paper Mathematical modeling of the thin liquid layer runoff process based on generalized conditions at the interface: parametric analysis and numerical solution
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2023
\vol 16
\issue 1
\pages 56--65
\mathnet{http://mi.mathnet.ru/jsfu1056}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4542047}
\edn{https://elibrary.ru/LAGCNS}
Linking options:
  • https://www.mathnet.ru/eng/jsfu1056
  • https://www.mathnet.ru/eng/jsfu/v16/i1/p56
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал Сибирского федерального университета. Серия "Математика и физика"
    Statistics & downloads:
    Abstract page:69
    Full-text PDF :23
    References:21
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025